RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1994, том 6, выпуск 3, страницы 107–117 (Mi aa454)  

Статьи

$SU(2)$ WZNW model at higher genera from the gauge field functional integral

K. Gawędzki

Institut des Hautes Études Scientifiques

Аннотация: We compute the gauge field functional integral giving the scalar product of the $SU(2)$ Chern–Simons theory states on a Riemann surface of genus $>1$. The result allows us to express the higher genera partition functions of the $SU(2)$ WZNW conformal field theory by explicit finite-dimensional integrals. Our calculation may also shed new light on the functional integral of the Liouville theory.

Полный текст: PDF файл (1058 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1995, 6:3, 541–551

Реферативные базы данных:

Язык публикации: английский

Образец цитирования: K. Gawȩdzki, “$SU(2)$ WZNW model at higher genera from the gauge field functional integral”, Алгебра и анализ, 6:3 (1994), 107–117; St. Petersburg Math. J., 6:3 (1995), 541–551

Цитирование в формате AMSBIB
\RBibitem{Gaw94}
\by K.~Gaw{\c e}dzki
\paper $SU(2)$~WZNW model at higher genera from the gauge field functional integral
\jour Алгебра и анализ
\yr 1994
\vol 6
\issue 3
\pages 107--117
\mathnet{http://mi.mathnet.ru/aa454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301833}
\zmath{https://zbmath.org/?q=an:0839.58030|0821.58021}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 541--551


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa454
  • http://mi.mathnet.ru/rus/aa/v6/i3/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:119
    Полный текст:66
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019